# SDR SWIA201439880

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 26,291 hours, 16,890 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE LOST NR 1 HYD FLUID - DROPPED TO 5 PERCENT EDP.  RAN WITH 0 PSI FOR APPROX 5 MIN. R & R NR 1 EDP PRESSURE LINE AND NR 1 EDP IAW AMM,
